MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH LIGHT-GUIDE CABLE, 4.25 MM, 3 M, CF TYPE; LIGHT GUIDE AND ACCESSORIES

OLYMPUS WINTER & IBE GMBH LIGHT-GUIDE CABLE, 4.25 MM, 3 M, CF TYPE; LIGHT GUIDE AND ACCESSORIES
Model Number WA03310A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect medical device has not yet been returned to olympus for evaluation/investigation.Therefore, the exact cause of the user's experience and the reported phenomenon could not be determined and is being judged as unknown.However, if the suspect medical device is returned for evaluation/investigation or additional significant information becomes available, this report will be updated.
 
Event or Problem Description
Olympus was informed that during a therapeutic total laparoscopic hysterectomy (tlh), the patient sustained a burn on the inner thigh which required further treatment.No further information was provided and there was no report about a malfunction of any of the medical devices.The intended procedure was completed with the same set of equipment.
 
Additional Manufacturer Narrative
The suspect medical device was not returned to olympus for evaluation/investigation.Therefore, the investigation/evaluation was performed exclusively on the basis of the information provided by the customer.There were no reports of any malfunction of the light-guide cable.Based on the information available, the exact cause of the reported phenomenon and the patient¿s outcome could not be determined and is being judged as unknown.Furthermore, a manufacturing and quality control review could not be performed since basic data of article identification (lot number) are missing.The case will be closed on olympus side with no further actions.However, the reported event/incident will be recorded for trending and surveillance purposes.

Brand Name
LIGHT-GUIDE CABLE, 4.25 MM, 3 M, CF TYPE
Common Device Name
LIGHT GUIDE AND ACCESSORIES
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
MDR Report Key8373476
Report Number9610773-2019-00051
Device Sequence Number19396571
Product Code HBI
UDI-Device Identifier04042761082303
UDI-Public04042761082303
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA03310A
Device Catalogue NumberWA03310A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer04/08/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED THIRD PARTY MANUFACTURER LIGHT SOURCE; UNSPECIFIED THIRD PARTY MANUFACTURER TELESCOPE; UNSPECIFIED THIRD PARTY MANUFACTURER LIGHT SOURCE; UNSPECIFIED THIRD PARTY MANUFACTURER TELESCOPE
Outcome Attributed to Adverse Event Required Intervention;